Metrics

From
Symmetric Functions of Generalized Polynomials of Second Order by Hind Merzouk, Ali Boussayoud and Mourad Chelgham Turkish Journal of Analysis and Number Theory. 2019, 7(5), 135-139 doi:10.12691/tjant-7-5-2
Views
2339
Html 2091
Abstract 248
19 October 2019 (publication date) through 21 January 2022 *
21.80 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1343
PDF510
Epub388
XML304
PPT0
Figures76
Tables65
Export: 1396
RIS379
BibTex571
Endnote446
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com